Journal of Nonlinear Mathematical Physics

Volume 16, Issue Supplement 1, March 2013, Pages 165 - 178

Conditional Linearizability of Fourth-Order Semi-Linear Ordinary Differential Equations

Authors
F. M. Mahomed
School of Computational and Applied Mathematics, Centre for Differential Equations, Continuum Mechanics and Applications, University of the Witwatersrand, Wits 2050, South Africa, Fazal.Mahomed@wits.ac.za
Asghar Qadir
Centre for Advanced Mathematics & Physics, National University of Sciences & Technology, Campus of College of Electrical & Mechanical Engineering, Peshawar Road, Rawalpindi, Pakistan, aqadirmath@yahoo.com
Received 14 August 2009, Accepted 2 September 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S140292510900039XHow to use a DOI?
Keywords
Conditional linearization, Lie linearization, geometric method, fourth-order ordinary differential equations
Abstract

By the use of geometric methods for linearizing systems of second-order cubically semi-linear ordinary differential equations and the conditional linearizability of third-order quintically semi-linear ordinary differential equations, we extend to the fourth-order by differentiating the third-order conditionally linearizable equation. This yields criteria for conditional linearizability of a class of fourth-order semi-linear ordinary differential equations, which have not been discussed in the literature previously.

Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - Supplement 1
Pages
165 - 178
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S140292510900039XHow to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - F. M. Mahomed
AU  - Asghar Qadir
PY  - 2021
DA  - 2021/01
TI  - Conditional Linearizability of Fourth-Order Semi-Linear Ordinary Differential Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 165
EP  - 178
VL  - 16
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S140292510900039X
DO  - https://doi.org/10.1142/S140292510900039X
ID  - Mahomed2021
ER  -